New Loopy!

Good morning. I have very recently been diagnosed with Lupus. Firstly I want to say what a great site this is, has made me feel much better and already answered some questions for me.

I am currently suffering a flare, and one thing I have noticed happens toe - and I want to

Know if anyone else experiences this, is very very low mood. At times it actually scares me how quickly and how low I get. Do others suffer this????

5 Replies

oldestnewest
  • Sorry typing without glasses so ignore the word TOE!!!!!

  • Hi Newloop and welcome... Not really a club you want to be in but we try our best to be supportive. I experience the low mood and take fluoxetine. Most of the time I am ok but at times my situation overwhelms me and my mood can plummet very quickly. Unfortunately it is all part of the illness. Are you on medication? Might be worth seeing your GP.

  • Hi. Thanks. Yes I am setraline, they have tried a few so far. They seem to work for a while then my moods seem to beat them! Been very low on and off since Xmas. Will

    Visit GP to see if they can change again - until they get it right! Just glad to hear its all part and parcel - well not glad! But at least I know x

  • Have you tried Citalopram? (Cipramil) This one is thought not to have so many side effects as other anti-depressants. You may not need them for very long.

    The psychological adjustment is a major part of it ...because undoubtedly Lupus symptoms DO limit lifestyle. I find it virtually impossible to plan anything ahead, because I never know until the actual day, how much I'm going to be able to achieve.

    If there IS an important day coming up - I rest for the day or two prior and do not sleep for the night before.

    You are very welcome to this Blog Site......I have learned so much from it, and we even have some laughs. We all have our own personal coping strategies and it is good to share them....and sometimes have a moan about the "mixed messages" from health professionals, who are still learning about Lupus (in all its forms) too.

    On those times when your body and brain feels as though it is fighting you (and winning), try to hold on to the thought that it will pass - and you WILL have better days. Let rip on here ....we WILL understand!

  • Hi yes this is a very good site, the support that everyone gives is brilliant. I hope you feel better soon, I feel that all the meds I take or because of the lupus, I don't really know, I have a very heavy and foggy head, I think I have low moods too, but try and keep myself so busy, so as not to feel sorry for myself. ....take care. .Uzi xxx

You may also like...